U.S. doctors online nowAsk doctors free
Gainesville, FL
A 20-year-old female asked:

I went to the doctor today for uti symptoms and got prescribed bactrim. however now i am also experiencing blood in urine. is this a uti symptom or something else? would the bactrim still be good to take?

1 doctor answer3 doctors weighed in
Dr. Philip Miller
A Verified Doctoranswered
A US doctor answeredLearn more
Hematuria: or blood in urine is not uncommon in cystitis and UTIs in general. Bactrim is an excellent medication for this condition.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Aug 19, 2019

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.